MAUDE Adverse Event Report: Spectranetics Corporation Phoenix 1.8mm x 149cm 5F Atherectomy System; Catheter, Peripheral, Atherectomy

Spectranetics Corporation Phoenix 1.8mm x 149cm 5F Atherectomy System; Catheter, Peripheral, Atherectomy
Model Number P18149K
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
Phoenix 1.8mm x 149cm 5F Atherectomy System
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
ayse kharodawala
9965 federal drive
colorado springs, CO 80921
+1(858)720-4063
MDR Report Key50124397
Report Number3007284006-2026-00411
Device Sequence Number10478406
Product Code MCW
UDI-Device Identifier00845225002725
UDI-Public(01)00845225002725(17)261031(10)3110390250
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP18149K
Device Catalogue NumberP18149K
Device Lot Number3110390250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite